# SDR CA020521008

- Difficulty date: May 14, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- Aircraft time: 5,249 hours
- Engine: Allsn 250C20F
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Ball Joint
- Condition: Worn
- Location: Control Rod
- Component: Control Rod End, 126892P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LAST FLIGHT INSPECTION THE LOWER ROD END WAS FOUND TO BE LOOSE. THE STAKED AREA AROUND THE BALL WAS WORN ENOUGH TO ALLOW IT TO COME OUT OF THE ROD END. NEW ROD END INSTALLED.
